# SDR SWAA072982

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 64,179 hours, 58,968 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 059393
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED BURNING SMELL FROM OVERHEAD CABIN LIGHT AT ROW 19 DEF.  REMOVED AND REPLACED LIGHT BALLAST AND LIGHT ASSY PER MM.
